# SDR SWAA2021122041239

- Difficulty date: November 7, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737
- Aircraft serial: 27883
- Aircraft time: 68,867 hours, 40,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION.....R/H FWD CARGO COMPARTMENT FLOOR @ STA 440 - STA 492.4 STR 25R WL 155.5 WEB HAS CORROSION IN SEVERAL AREAS. (18-038) ; / [01] WEB REMOVAL AND INSTALLATION BEING ACCOMPLISHED ON CARD #TTG8Q004DXN5; [02] LOCATED AND DRILLED WEB REF. B737-7 SRM 51-40-05-0G-0; [03] OK TO TREAT AN DPRIME HOLES; [04] TREATED AND PRIMED HOLES ON WEB REF.B737-7 SRM 51-20-01-0G-0; [05] INSTALLED NUT PLATES AND COMPLETED FWD CARGO COMPARTMENT DOOR CUTOUT WEB STA.492.4; STR25R; WL155 REF. USED; B737-7 SRM 51-40-02-0G-0; 51-20-01-0G-0; & 51-40-05-0G-0; [06] VERIFIED STEP 4 & 5
